# SDR QXEA200800810

- Difficulty date: July 23, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 3,097 hours, 3,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 58401A2B5C5F4L30
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2450 - EMERGENCY LIGHTS STAY ILLUMINATED WHEN THE SWITCH IS IN THE ARM POSITION.  MAINTENANCE REPLACED THE SWITCH.  CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.  (A)
